# SDR ASAA2024101453166

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N720AL
- Make and model: Boeing 737-9
- Aircraft serial: 67810
- Aircraft time: 1,671 hours, 457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT / PLACARD NEXT TO 16F - LOWER LEFT NEXT TO DOOR - MISSING. GROUNDED - YES. REPLACED / REINSTALL EXIT LIGHT PLACARD COVER ROW 16F PER AMM 33-51-01-960-002 OPS TEST OK.
